On the congruence subgroup problem

Raghunathan, M. S. (1976) On the congruence subgroup problem Publications Mathématiques de L'IHÉS, 46 (1). pp. 107-161. ISSN 0073-8301

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/m248007114735p...

Related URL: http://dx.doi.org/10.1007/BF02684320


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:39059
Deposited On:06 May 2011 11:16
Last Modified:17 May 2016 21:39

Repository Staff Only: item control page